Antidepressants and Alcohol?
I know that alcohol and antidepressants don't mix. But is that only contained by large quantity or when drinking often?
Is it ok to own an occasional glass of wine (one 4-6 oz cup of wine per week)?
Basically, how much alcohol and how often is considered safe and sound?
Thanks for the advice.
Really the big problem with alcohol is that it IS a depressant, so the medication can't work effectively. One drink is fine. Two is ample. Three is too many.
Since every one is different, depending upon their medical history, you should check next to your doctor for a personal recommendation. One cup of wine a week shouldn't be a problem - but ask your doctor (or whomever prescribed the Zoloft ) for guidance.
They do not mix at all. You should not do that. Especially if you enjoy a baby to reason about and run care of.
dude. dont mix alcohol near antidepressants... i dont take antidepressants though but whenever i drink alcohol i bring really2X depressed the next year...
With MOST medications, an occasional cup of wine isn't an issue, but I'd like to stress that this isn't true beside ALL of them. Please check with your doctor or pharmacist past consuming - for your safety!
Alcohol is silly because it is a depressant and can counteract the effects of the medication. Don't wash your pill down near wine, and one glass of wine per week isn't going to breed a huge difference in your treatment.
I clutch that one, and I have a drink immediately and then. Just one. I don't really expect that is a problem, but you can't drink deeply. And everyone reacts differently. Talk to your pharmacist going on for it. Its never been a problem for me, and I hold a glass of wine in the order of once or twice every two weeks.
It is never safe to pocket an antidepressant and alcohol together. No amount of alcohol is safe. Product literature should suupport this.
Alcohol is a depressant so taking it near an antidepressant will not only balance the effects but cause worse problems. Listen to your doctor and do not bear them together.
Any ssri antidepressant meds will make you drowsy when mixed next to alcohol. To my knowledge, specifically the worst that can happen. So monitor how much you drink.
Dude they dont mix together so dont do it.
I don't know the amounts of alcohol necesary, but it's not good to mix alcohol and antidepressants.
Antidepressants flow within your blood and so does alcohol, alcohol usually exits your body either through pores (sweat) and urine, antidepressants stay within your system regulating hormones.
I'm not a doctor but I think that the mixture of alcohol and antidepressants creates coagulation contained by your blood stream which can lead to heart anticlimax.
If your do a lot of excersize next you should be alright drinking that small amount of alcohol, but then again every body is different.
You should consult a doctor or somebody that specializes surrounded by pharmaceuticals
You said alcohol and antidepressants don't mix. Combing alcohol with medication for depression can intensify the effects. Alcohol act as a depressant on the nervous system as it is, so why if you are depressed would you want to drink on medication specifically to help near your present depression. Ask the doctor who prescribed the meds if he thinks it is OK to own some wine. Alcohol is not the answer to feeling better within the long run. The medication will take awhile up to that time you feel the benefits short countering them with alcohol. Again, speak to your doctor past self-medicating with wine. You may find you don't obligation it. Hope this helps and perceive better, soon. Congratulations, also.
alcohol is considered a depressant, mixing the two would not be a good perception -- ask your doctor for complete details or go to www.webmd.com look up zoloft for the complete info and if it can be mixed near alcohol
I doubt such a small amount of alcohol would be bad, but from my experience next to that, it really multiplies the effects of it. It used to take me alot to receive a buzz or drunk, but since taking medication, just a couple can do it. And resembling the other poster said, it can make you quality really depressed the next year. Seems like it cancel out the medication.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...